# SDR ABXA20240705133

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 92,652 hours, 26,545 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Eng Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING LT ENGINE START,  STARTER EICAS MSG AND NO N2 ROTATION ON #1 ENGINE. ACCOMPLISHED QRH 7.40. MTX ENTERED THE FLGHT DECK AND THEN EXERCISED VALVE AND OPERATION WAS NORMAL IAW B767 AMM 80-11-00.ENGINE STARTS NORMAMALLY IAW AMM 71-00-00 AC TRURNED TO SERVICE AND DEPARTED .
